# SDR QMLA2012081912135

- Difficulty date: August 19, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N350AM
- Make and model: Snias AS350B3
- Aircraft serial: 3996
- Aircraft time: 3,253 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: S00115
- Condition: Burned
- Location: Engine
- Part time: 17 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

GENERATOR LIGHT ILLUMINATED IN CRUISE FLIGHT FOLLOWED IMMEDIATELY BY A STRONG ODOR OF BURNING AND VISIBLE SMOKE IN THE COCKPIT.  ELECTED TO LAND.  STARTER GENERATOR WAS ON FIRE.
